# SDR FDEA201211013796

- Difficulty date: November 1, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 62,319 hours, 11,077 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA0220575
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1481-1501 LONGERON 18L STRAP FOUND CORRODED.  REPAIRED IAW EA 1-5310-163525. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 115,
